# SDR AALA202405101442

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 72,305 hours, 27,967 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 12WL EMERGENCY POWER SUPPLY UNIT BATTERY REQUIRES REPLACEMENT DUE TO EMERGENCY POWER SUPPLY UNIT BATTERY FAULT DURING TEST. REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT BATTERY 12WL PER AMM 33-51-38.
